Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    blueskylizard is offline New Member
    Join Date
    Oct 2004
    Posts
    6

    Cool can 1-testosterone undecanoate cause "gyno"?

    ive been hearing that 1-Testosterone has no chance of 'aromatizing'..or converting to estrogen. So there should be no chance of 'gyno'...What about after the cycle is over(6 weeks of 150mg a day) ...since the natural testosterone will be very low, is there a chance of 'gyno' since estrogen may be a higher level than normal?.....

    thanks for the time!
    BN

  2. #2
    andy78139 is offline New Member
    Join Date
    Sep 2004
    Location
    Plymouth, UK
    Posts
    45
    Yeh im skeptical about the "non-aromatizing claims" that come with 1-testosterone .
    I used M-1-T for two weeks and began to get the signs of gyno (itchy nipples). I added OXO-6 to the stack and the gyno symptoms stopped.

    It took about 2 months for the slightly puffed nipples to reduce, they never went back to normal!
    Be cautious

  3. #3
    So-Solid's Avatar
    So-Solid is offline Junior Member
    Join Date
    Jul 2004
    Location
    U.K
    Posts
    118
    yes bro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •